Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 19, NWS Hastings, NE

May 27, 200624 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at May 27, 2006, 10:21 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at May 27, 2006, 11:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 27, 2006, 10:21 AM CDT (15:21 UTC)
In effect from
May 27, 2006, 11:00 AM CDT
Expired
May 27, 2006, 9:00 PM CDT
In force
10 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 271521
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1021 AM CDT SAT MAY 27 2006

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
280100-
/O.NEW.KGID.WI.Y.0019.060527T1600Z-060528T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
1021 AM CDT SAT MAY 27 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

SUSTAINED WINDS OF 30 TO 35 MPH...WITH HIGHER GUSTS TO 45 MPH ARE
LIKELY INTO EARLY THIS EVENING. A VIGOROUS LOW OVER EASTERN WYOMING
WILL STRENGTHEN RAPIDLY TODAY...RESULTING IN STRONG AND GUSTY
SOUTHERLY WINDS OVER THE OUTLOOK AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION ON AREA ROADWAYS TODAY.

$$

06
3 follow-up statements
000 
WWUS73 KGID 272231
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT SAT MAY 27 2006

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
280100-
/O.CON.KGID.WI.Y.0019.000000T0000Z-060528T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
531 PM CDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

SUSTAINED WIND SPEEDS OF 30 TO 35 MPH...WITH HIGHER GUSTS TO 45
MPH ARE EXPECTED EARLY THIS EVENING. THE WIND DIRECTION WILL BE
FROM THE SOUTH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS SPEEDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON
ROADS AN EAST TO WEST ORIENTATION IN THIS CASE. USE EXTRA CAUTION ON
AREA ROADWAYS THIS EVENING.

$$

HEINLEIN
000 
WWUS73 KGID 280057
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT SAT MAY 27 2006

KSZ005>007-017>019-NEZ039>041-046>049-062>064-074>077-084>087-
280200-
/O.CAN.KGID.WI.Y.0019.000000T0000Z-060528T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-
FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
GRAND ISLAND...AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER...
GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
757 PM CDT SAT MAY 27 2006

...WIND ADVISORY IS CANCELLED...

ALTHOUGH WIND SPEEDS WILL BE STRONG AND GUSTY FROM THE
SOUTH THIS EVENING...SUSTAINED WIND SPEEDS WILL LESS THAN 30 MPH.

$$

NEZ060-061-072-073-082-083-280200-
/O.EXT.KGID.WI.Y.0019.000000T0000Z-060528T0200Z/
DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...BEAVER CITY...ALMA
757 PM CDT SAT MAY 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING.
SUSTAINED WIND SPEEDS OF 30 TO 39 ARE EXPECTED THROUGH 9 PM WITH
WIND GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS SPEEDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON
ROADS AN EAST TO WEST ORIENTATION IN THIS CASE. USE EXTRA CAUTION
ON AREA ROADWAYS THIS EVENING.

$$

HEINLEIN
000 
WWUS73 KGID 280148
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
848 PM CDT SAT MAY 27 2006

NEZ060-061-072-073-082-083-280300-
/O.EXP.KGID.WI.Y.0019.000000T0000Z-060528T0200Z/
DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...BEAVER CITY...ALMA
848 PM CDT SAT MAY 27 2006

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

ALTHOUGH WIND SPEEDS WILL BE STRONG AND GUSTY FROM THE
SOUTH THIS EVENING...SUSTAINED WIND SPEEDS WILL LESS THAN 30 MPH.

$$

HEINLEIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at May 27, 4:01 AM CDT, 6 hours 20 minutes earlier.

Area forecast discussion, May 27, 4:01 AM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
401 AM CDT SAT MAY 27 2006

.DISCUSSION...PAST EVENING UPPER AIR DATA IN COMBINATION WITH LATEST
WATER VAPOR IMAGERY CONTINUES TO SHOW AN UPPER RIDGE SITTING OVER
THE PLAINS AS A DEEP CYCLONE IS SEEN OVER THE PACIFIC NORTHWEST.
LATEST OBJECTIVE SURFACE ANALYSIS SHOWS A DEEPENING AREA OF LOW
PRESSURE ACROSS SOUTHEAST WYOMING WITH A WARM FRONT EXTENDING
SOUTHEAST ACROSS WESTERN NEBRASKA INTO CENTRAL KANSAS.  PER REGIONAL
PROFILERS AND RUC ANALYSIS DATA...THE NOSE OF A 50+ KT LLJ IS OVER
CENTRAL NEBRASKA AND THIS IS HELPING TO SUSTAIN ELEVATED CONVECTION
ON THE NORTH SIDE OF THIS WARM FRONT OVER NEB.  THIS LLJ IS SHOWN TO
MAINTAIN THROUGH EARLY MORNING BEFORE FADING BY LATE MORNING.
EXPECT THIS WILL ALLOW AT LEAST ISOLATED CONVECTION TO BE SUSTAINED
NORTH OF A KEARNEY TO HASTINGS TO HEBRON LINE THROUGH 14Z.

THE REST OF TODAY INTO TONIGHT WILL TURN DRY AND HOT AS THE UPPER
CYCLONE IS SHOWN TO DEEPEN OVER THE INTERMOUNTAIN WEST WHILE THE
RIDGE IS THEN PUMPED UP OVER THE MS RIVER VALLEY.  THIS WILL ALLOW
SOUTHWEST WINDS ALOFT TO ADVECT IN VERY WARM AIR WITH 700MB
TEMPERATURES IN THE 12 TO 14 C RANGE ACROSS THE FORECAST AREA. WITH
EXCELLENT MIXING CONDITIONS PRESENT...TEMPERATURES LOOK TO SORE INTO
THE MID 90S TO NEAR 100 TODAY.  WITH RECORDS IN MANY LOCATIONS ONLY
IN THE LOWER TO MID 90S...IT LOOKS LIKE A RECORD BREAKING HIGH TEMP
DAY.  THE ONLY OTHER PROBLEM FOR TODAY INVOLVES WINDS BY MID
AFTERNOON CLIMBING INTO ADVISORY LEVEL SPEEDS.  THE 06Z NAM AND 00Z
GFS ARE BOTH SHOWING A CORE OF 30KT TO 35KT WINDS AT 850MB BY MID TO
LATE AFTERNOON ACROSS THE AREA.  WITH DECENT MIXING THIS WOULD PUT
SUSTAINED WINDS IN THE MARGINAL RANGE FOR MEETING ADVISORY CRITERIA
FROM 20Z THROUGH ABOUT 23Z.  GIVEN MARGINAL NATURE OF THE
WINDS...WILL HOLD OFF ON ADVISORY BUT DAY CREW WILL NEED TO WATCH
WINDS CLOSELY DURING THE EARLY AFTERNOON.

SUNDAY IS SHAPING UP TO BE ANOTHER HOT AND DRY DAY AS THE UPPER
TROUGH BEGINS TO SLOWLY LIFT NORTHEAST INTO THE NORTHERN AND CENTRAL
ROCKIES. THIS WILL BEGIN TO PUSH A WEAK COLD FRONT SOUTH INTO FAR
NORTHERN NEBRASKA BY LATE AFTERNOON WHILE THE LEE TROUGH EXTENDS
SOUTH ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. THIS WILL KEEP
THE FORECAST AREA UNDER VERY WARM TEMPERATURES ALOFT WITH HIGHS
STAYING CLOSE TO VALUES SEEN ON SATURDAY IN THE MID 90S TO AROUND
100.

THE PATTERN THEN STARTS TO TAKE ON A LITTLE MORE INTEREST ON MONDAY
AS THE AFOREMENTIONED COLD FRONT IS SHOWN BY THE GFS TO SLIDE
SOUTHEAST INTO THE FORECAST AREA BY AFTERNOON. IN CONTRAST THE NAM
IS MUCH QUICKER WITH PUSHING THE FRONT THROUGH BY EARLY MORNING BUT
THIS APPEARS TO BE AN OUTLIER.  BASED ON THIS SETUP...IT LOOKS LIKE
THE NEXT CHANCE OF THUNDERSTORMS SHOULD BE ON MONDAY WITH THE BEST
CHANCE EAST OF A CENTRAL CITY TO OSBORNE LINE.  THIS COULD ALSO BE
THE NEXT ROUND OF SEVERE WEATHER ALTHOUGH ITS STILL A LITTLE EARLY
TO DETERMINE EXTENT AND TYPE OF CONVECTION.  TEMPERATURES SHOULD BE
COOLER FOR THOSE AREAS BEHIND THE FRONT ON MONDAY...BUT THIS WILL BE
VERY TRICKY BASED ON FRONTAL LOCATION.  BEST GUESS IS FOR HIGHS
VARYING FROM THE LOWER 80S NEAR ORD TO NEAR 90 AROUND HEBRON.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AWJ
Hazardous weather outlook, May 27, 5:37 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
537 AM CDT SAT MAY 27 2006

NEZ060-072-073-082-083-281200-
DAWSON-GOSPER-PHELPS-FURNAS-HARLAN-
537 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY WEST OF HIGHWAY 183.

.DAY ONE...TODAY AND TONIGHT

THE GRASSLAND FIRE DANGER INDEX WILL REACH THE EXTREME CATEGORY
THIS AFTERNOON DUE TO STRONG WINDS...LOWER RELATIVE HUMIDITIES AND
DRY GRASSES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA STARTING
MONDAY WITH INTERMITTENT CHANCES EXISTING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ039>041-046>049-061>064-074>077-084>087-281200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
537 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY EAST OF HIGHWAY 183.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
EARLY THIS MORNING FOR AREAS MAINLY NORTH OF HIGHWAY 6. NO
WIDESPREAD SEVERE WEATHER IS ANTICIPATED BUT A FEW STORMS MAY
PRODUCE HAIL UP TO PENNY SIZE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA STARTING
MONDAY WITH INTERMITTENT CHANCES EXISTING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-281200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
537 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA STARTING
MONDAY WITH INTERMITTENT CHANCES EXISTING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 27, 5:02 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
502 AM CDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             3 W HASTINGS            40.59N 98.45W
05/27/2006  E0.88 INCH       ADAMS              NE   NWS EMPLOYEE

&&

JCB
Local storm report, May 27, 5:09 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
509 AM CDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 AM     HAIL             4 N HASTINGS            40.65N 98.39W
05/27/2006  M0.75 INCH       ADAMS              NE   NWS EMPLOYEE

0504 AM     HAIL             1 W HASTINGS            40.59N 98.41W
05/27/2006  M0.75 INCH       ADAMS              NE   NWS EMPLOYEE

&&

JCB
Special weather statement, May 27, 5:31 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
531 AM CDT SAT MAY 27 2006

NEZ062>064-076-077-271100-
CLAY-FILLMORE-HALL-HAMILTON-YORK-
531 AM CDT SAT MAY 27 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTHERN CLAY...NORTHERN FILLMORE...EASTERN
HALL...HAMILTON AND SOUTHERN YORK COUNTIES...

AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROSSER TO
SARONVILLE TO FAIRMONT...AND MOVING NORTHEAST AT 25 MPH.

* THUNDERSTORMS WILL BE NEAR...
  WOOD RIVER AT 540 AM CDT...
  STOCKHAM AT 545 AM CDT...
  LUSHTON AT 550 AM CDT...
  ALDA AT 555 AM CDT...
  HENDERSON AT 600 AM CDT...

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

AWJ
Special weather statement, May 27, 6:00 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
600 AM CDT SAT MAY 27 2006

NEZ063-064-077-271130-
FILLMORE-HAMILTON-YORK-
600 AM CDT SAT MAY 27 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTHERN FILLMORE...SOUTHERN HAMILTON AND SOUTHERN
YORK COUNTIES...

AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DONIPHAN TO
HENDERSON TO 5 MILES NORTH OF MILLIGAN...AND MOVING EAST AT 25 MPH.

* THUNDERSTORMS WILL BE NEAR...
  LUSHTON AT 605 AM CDT...
  EXETER AT 610 AM CDT...
  HENDERSON AT 615 AM CDT...
  MCCOOL JUNCTION AT 620 AM CDT...
  AURORA AT 630 AM CDT...

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

JCB
Special weather statement, May 27, 6:36 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
636 AM CDT SAT MAY 27 2006

NEZ064-077-271200-
FILLMORE-YORK-
636 AM CDT SAT MAY 27 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR FILLMORE AND YORK COUNTIES...

AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BENEDICT TO BEAVER
CROSSING TO MILLIGAN...AND MOVING EAST AT 40 MPH.

* THUNDERSTORMS WILL BE NEAR...
  RURAL NORTHEASTERN YORK COUNTY AT 650 AM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

JCB
Special weather statement, May 27, 7:09 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
709 AM CDT SAT MAY 27 2006

NEZ064-077-271245-
FILLMORE-YORK-
709 AM CDT SAT MAY 27 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR FILLMORE AND YORK COUNTIES...

AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EXETER...OR 17 MILES SOUTH OF YORK...AND
MOVING NORTHEAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN FILLMORE COUNTY AT 720 AM CDT
  RURAL EASTERN YORK COUNTY AT 730 AM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:14 PM CDTSevere Thunderstorm WarningGIDNuckolls61 min
May 27, 1:31 AM CDTWind AdvisoryGIDPolk, York96 min
May 26, 7:51 PM CDTSevere Thunderstorm WarningGIDSmith54 min
May 26, 8:35 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks55 min
May 26, 8:38 PM CDTSevere Thunderstorm WarningGIDJewell67 min
May 26, 9:27 PM CDTSevere Thunderstorm WarningGIDRooks48 min

Nearby

Wind Advisories in Nebraska, 2006Wind Advisories in Kansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.